Pacific Journal of Mathematics

Normed fields which extend normed rings of integers.

Silvio Aurora

Article information

Source
Pacific J. Math., Volume 33, Number 1 (1970), 21-28.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102977237

Mathematical Reviews number (MathSciNet)
MR0266908

Zentralblatt MATH identifier
0194.07002

Subjects
Primary: 12.70
Secondary: 16.00

Citation

Aurora, Silvio. Normed fields which extend normed rings of integers. Pacific J. Math. 33 (1970), no. 1, 21--28. https://projecteuclid.org/euclid.pjm/1102977237


Export citation

References

  • [1] S. Aurora, Multiplicativenorms for metric rings, Pacific J. Math. 7 (1957), 1279- 1304.
  • [2] S. Aurora, The embedding of certain metric fields, Michigan Math. J. 7 (1960), 123- 128.
  • [3] N. Bourbaki, "Algebre commutative," chap. 5-6, Elementsdemathematique, Hermann, Paris, 1964.
  • [4] A. Ostrowski, Ueber einige Loesungen der Funktionalgleichung(x)-(y)= (xy). Acta Math. 41 (1918), 271-284.